MathSciNet Relay Station
MathSciNet bibliographic data
MR1049055 82C26 (60J10 82D60)
Buffet, E.; Pulé, J. V. On Lushnikov's model of gelation. J. Statist. Phys. 58 (1990), no. 5-6, 1041–1058.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement